# SDR USAA000769

- Difficulty date: May 31, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 41,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CORRODED 1 INCH BY 1 INCH, NOSE W/W STIFFENER BS 235.8, RBL 10.  INSTALLED REPAIR ANGLE PER SRM 51-70-12.  CORROSION LEVEL 1.  (M)
